MathSciNet Relay Station
MathSciNet bibliographic data
MR2405226 (2009b:90120) 90C29 (90C27)
Georgiou, Nicholas; Kuchta, Małgorzata; Morayne, Michał; Niemiec, Jarosław On a universal best choice algorithm for partially ordered sets. Random Structures Algorithms 32 (2008), no. 3, 263–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement